# SDR ABXA201011290166

- Difficulty date: November 26, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N752AX
- Make and model: Boeing 767281
- Aircraft serial: 23434
- Aircraft time: 51,668 hours, 41,938 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Le Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE "L/E SLAT ASYMMETRY" AND L/E DISCRETE LIGHT ILLUMINATED ON APPROACH TO LANDING.  EMERGENCY DECLARED.  PERFORMED FIM PROCEDURE IAW 27-81-00-1 FIG 107 SYSTEM CHECK'S OK.
